Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 355, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 22, 2011, 8:35 PM CDT for Fannin County, Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 8:35 PM CDT (01:35 UTC)
- Expired
- May 22, 2011, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:27 PM CDT | TSTM WND DMG | Bonham, TX | ROOF DAMAGE AND TREES AND POWERLINES DOWN IN BONHAM; TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3311 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS54 KFWD 230135
SVRFWD
TXC147-230230-
/O.NEW.KFWD.SV.W.0355.110523T0135Z-110523T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTHWEST OF SAVOY...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAVOY AROUND 855 PM...
BONHAM AND BONHAM STATE PARK AROUND 910 PM...
HONEY GROVE AROUND 930 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
NORTH CENTRAL TEXAS.
&&
LAT...LON 3386 9587 3384 9585 3341 9586 3334 9638
3372 9638 3369 9634 3371 9631 3377 9629
3375 9622 3376 9618 3384 9614 3383 9605
3386 9602 3384 9602 3387 9600 3385 9598
3388 9593
TIME...MOT...LOC 0135Z 241DEG 29KT 3346 9648
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:40 PM CDT, 55 minutes earlier.
Area forecast discussion, May 22, 7:40 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT SUN MAY 22 2011 .AVIATION... SHOWERS AND THUNDERSTORMS THAT DEVELOP ALONG THE DRY LINE THIS AFTERNOON... ARE APPROACHING THE METROPLEX TAF SITES. HAVE PLACED VCTS AND TEMPO 6SM -TSRA FOR THE 00-03Z PERIOD. OTHERWISE...EXPECT LOW CLOUDS...WITH MVFR CEILINGS....TO SPREAD NORTH FROM SOUTH TEXAS INTO THE WACO AREA BY 07Z AND TO THE METROPLEX TAF SITES BY 08Z. CEILINGS AND POSSIBLY SOME 3-5SM FOG IS THEN EXPECTED THROUGH 16-17Z. VFR CONDITIONS ARE EXPECTED MONDAY AFTERNOON THOUGH THERE IS A LOW CHANCE OF THUNDERSTORMS...THAT IS TOO LOW TO MENTION AT THIS TIME. 58 && .PREV DISCUSSION... /ISSUED 334 PM CDT SUN MAY 22 2011/ FOR THIS AFTERNOON...LITTLE HAS CHANGED REGARDING THE CONVECTIVE ENVIRONMENT FROM LATE MORNING MESOSCALE DISCUSSION UPDATE. 18Z FWD OBSERVED 5400 J/KG OF CAPE WHEN LIFTING SURFACE BASED AIR PARCELS. THESE PARCELS WERE UNCAPPED. THE BIGGEST FORECAST CHALLENGE CONTINUES TO BE TSTM INITIATION. THERE IS LITTLE UPPER LVL SUPPORT FOR CONVECTION THEREFORE INITIATION WILL MOST LIKELY BE TIED TO THE DRYLINE WEST OF THE CWA THIS AFTERNOON. HOWEVER WITH AN UNCAPPED ENVIRONMENT ANY PERSISTENT LIFTING MECHANISM ELSEWHERE MAY BE ABLE TO INITIATE TSTMS...SO CANNOT RULE OUT ISOLATED SEVERE CONVECTION IN NORTH TX AWAY FROM THE DRYLINE THRU SUNSET. AS MENTIONED IN EARLIER DISCUSSION...ANY STORM THAT DEVELOPS WILL QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WIND SHEAR PROFILES COMBINED WITH EXTREME CAPE CONTINUE TO SUPPORT AN HP SUPERCELL STORM MODE. TONIGHT...THE SHORTWAVE TROUGH CURRENTLY NEAR AZ/NM LOOKS TO SPREAD LARGE SCALE FORCING FOR ASCENT OVER NORTH CENTRAL TX BY 06Z TONIGHT. IF FOR SOME REASON TSTMS DO NOT DEVELOP ALONG THE DRYLINE OR ELSEWHERE IN NORTH TX THIS AFTERNOON THEY WILL ALMOST CERTAINLY DEVELOP OVER NORTHWEST TX TONIGHT. IF TSTM INITIATION HOLDS OFF UNTIL TONIGHT THE LARGE SCALE FORCING FOR ASCENT SPREADING OVER THE SOUTHERN PLAINS WOULD LIKELY CAUSE AN MCS TO DEVELOP OVER NORTHWEST TX AND SPREAD SOUTHEAST INTO NORTH TX AFTER MIDNIGHT. THE DEVELOPMENT OF A RELATIVELY STRONG LOW LEVEL JET WOULD HELP TO MAINTAIN THE MCS THROUGHOUT MUCH OF THE OVERNIGHT HRS. IF THE DRYLINE BECOMES VERY ACTIVE THIS AFTERNOON THIS ACTIVITY MAY INTERFERE WITH POTENTIAL MCS DEVELOPMENT IN NORTHWEST TX OVERNIGHT. AT THIS POINT WILL HAVE TO WAIT AND SEE HOW ACTIVE THE DRYLINE BECOMES THIS AFTERNOON BEFORE HAVING A GOOD IDEA OF MCS DEVELOPMENT TONIGHT. IF THIS MCS DEVELOPS IT WILL LIKELY PRODUCE A SWATH OF DAMAGING WINDS AND LARGE HAIL ALONG ITS TRACK THRU THE OVERNIGHT HRS. MONDAY AND MONDAY NIGHT...MONDAY MORNING CONVECTIVE ACTIVITY IS ALSO DEPENDENT UPON WHAT EVOLVES OVERNIGHT TONIGHT. ONGOING MCS ACTIVITY IS CERTAINLY POSSIBLE BASED ON DISCUSSION ABOVE. OTHERWISE WILL ONCE AGAIN LOOK TO THE DRYLINE FOR POSSIBLE TSTM INITIATION LATE MONDAY MORNING OR EARLY MONDAY AFTERNOON. INSTABILITY LOOKS TO REMAIN VERY HIGH AND THEREFORE SEVERE TSTMS WOULD BE EXPECTED. WITH THE SHORTWAVE TROUGH EXPECTED TO MOVE NORTHEAST THRU THE SOUTHERN PLAINS MONDAY MORNING IT IS DIFFICULT TO DETERMINE HOW ACTIVE CONVECTION WILL BE MONDAY AFTERNOON. WOULD ANTICIPATE THAT DURING THE PEAK HEATING HRS OF THE DAY FORCING NEAR THE DRYLINE MAY OVERCOME WEAK LARGE SCALE FORCING FOR SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE TROUGH...BUT SUBSIDENCE MAY LIMIT OVERALL COVERAGE OF STORMS MONDAY AFTERNOON. IT IS ALSO POSSIBLE THAT THE DECAY OF A STRONG MCS MAY LEAVE A REMNANT OUTFLOW BOUNDARY ACROSS NORTH TX THAT MAY SERVE AS A LIFTING MECHANISM FOR MONDAY AFTERNOON. WITH SO MUCH DEPENDENCE UPON THE EVOLUTION OF CONVECTION TONIGHT...HAVE BROAD BRUSHED LOW POPS OVER ALL OF NORTH TX MONDAY AFTERNOON WITH HIGHER POPS WEST OF INTERSTATE 35 CLOSER TO THE DRYLINE. BASED ON LATEST 12Z MODEL GUIDANCE TUESDAY IS SHAPING UP TO BE A POSSIBLE HIGH IMPACT SEVERE WEATHER DAY. THE 12Z ECMWF INDICATES THAT A NEGATIVELY TILTED SHORTWAVE TROUGH WILL MOVE OVER THE SOUTHERN PLAINS TUESDAY AFTERNOON. IT IS THE FURTHEST SOUTH AND MOST NEGATIVELY TILTED OF THE OPERATIONAL MODELS...HOWEVER ALL MODELS INDICATE THE PRESENCE OF A STRONG SHORTWAVE TROUGH IN THE SOUTHERN PLAINS TUESDAY AFTERNOON. ASSUMING THE TIMING AND STRENGTH OF THIS UPPER TROUGH VERIFY...THIS WOULD BRING STRONG LARGE SCALE FORCING FOR ASCENT ALONG THE DRYLINE TUESDAY AFTERNOON. INSTABILITY EAST OF THE DRYLINE IS EXPECTED TO REMAIN CHARACTERIZED BY AT LEAST 3000 J/KG OF MIXED LAYER CAPE. LOWER TROPOSPHERIC FLOW WOULD BECOME UNCHARACTERISTICALLY STRONG FOR LATE MAY IN THE SOUTHERN PLAINS IN THE PRESENCE OF THIS SHORTWAVE TROUGH. SHEAR PROFILES...ESPECIALLY FROM THE 12Z ECMWF...ARE CERTAINLY SUPPORTIVE OF DISCRETE SUPERCELLS ALONG THE DRYLINE. LOW LEVEL SHEAR MAY ALSO BE IMPRESSIVE DEPENDING ON HOW FAR SOUTH THE SHORTWAVE TROUGH DIGS TUESDAY AFTERNOON. LOW LEVEL SHEAR PROFILES SUPPORT STRONG TORNADOES IF THE TROUGH DIGS SOUTH OVER NORTH TX AS 12Z ECMWF INDICATES. A CHANGE IN THE TIMING OR POSITION OF THE TROUGH WILL HAVE A LARGE IMPACT ON THE LIKELIHOOD OF A TORNADO OUTBREAK TUESDAY AFTERNOON. WILL KEEP A CLOSE EYE ON THE EVOLUTION OF THIS SHORTWAVE TROUGH IN FUTURE MODEL RUNS. EXTENDED...THE PASSAGE OF A STRONG SHORTWAVE TROUGH IS EXPECTED TO SEND A COLD FRONT THRU NORTH TX ON WEDNESDAY. THIS WILL LIKELY RESULT IN CONVECTION ALONG THE COLD FRONT WEDNESDAY AFTERNOON IN NORTH TX. TOO MUCH UNCERTAINTY TO DETERMINE HOW STRONG STORMS MAY BE ON WEDNESDAY...BUT AT LEAST A LOW END SEVERE WEATHER THREAT IS LIKELY UNTIL DEEP GULF MOISTURE IS SCOURED OUT OF THE REGION. THE END OF THE WEEK STILL LOOKS TO BE QUIET AS UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS. THE LOSS OF DEEP GULF MOISTURE BEHIND WEDNESDAYS FRONT SHOULD KEEP TSTMS OUT OF THE FORECAST FOR AT LEAST A COUPLE OF DAYS. NO SIGNIFICANT CHANGES MADE TO THE EXTENDED PORTION OF THE FORECAST AS PREVIOUS FORECAST APPEARS TO BE IN GOOD SHAPE. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 87 74 90 71 / 50 30 10 10 30 WACO, TX 74 89 75 90 73 / 30 20 10 10 20 PARIS, TX 69 84 70 85 70 / 50 40 10 10 20 DENTON, TX 71 86 72 90 69 / 60 40 20 20 30 MCKINNEY, TX 72 85 72 87 70 / 50 40 10 10 30 DALLAS, TX 72 87 74 90 71 / 50 30 10 10 30 TERRELL, TX 71 85 72 89 72 / 40 30 10 10 20 CORSICANA, TX 72 88 73 89 73 / 20 20 10 10 10 TEMPLE, TX 74 89 74 91 73 / 20 20 10 10 20 MINERAL WELLS, TX 71 88 71 93 66 / 60 30 20 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, May 22, 3:06 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 306 PM CDT SUN MAY 22 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 306 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH TEXAS TODAY AND TONIGHT. THERE IS A LOW CHANCE THAT ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS THE AREA THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE DRY LINE IN THE NORTHWEST COUNTIES OF NORTH TEXAS. THESE STORMS MAY MERGE INTO A LARGE CLUSTER OF STORMS THAT MOVES EAST OR SOUTHEAST TONIGHT. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS BUT AN ISOLATED TORNADO MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON MONDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE TUESDAY AFTERNOON AND EVENING. THE THREAT OF SEVERE THUNDERSTORMS WILL MOVE TO THE EASTERN HALF OF NORTH TEXAS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH TONIGHT...ESPECIALLY OVER THE NORTHWESTERN COUNTIES OF NORTH TEXAS.
In the hours before
Local storm report, May 22, 7:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL COLLEYVILLE 32.88N 97.15W
05/22/2011 E0.88 INCH TARRANT TX AMATEUR RADIO
HAM REPORT OF NICKEL SIZE HAIL FALLING IN COLLEYVILLE,
TX.Local storm report, May 22, 7:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL KELLER 32.93N 97.25W
05/22/2011 E0.75 INCH TARRANT TX PUBLIC
PENNY HAIL IN KELLER, TX WITH HEAVY RAIN AND WIND GUSTS
ESTIMATED AT 50 MPH.Local storm report, May 22, 7:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL SANGER 33.37N 97.18W
05/22/2011 E0.75 INCH DENTON TX FIRE DEPT/RESCUE
DIME TO PENNY SIZE HAIL REPORTED BY FIRE DEPARTMENT IN
SANGER, TX.Local storm report, May 22, 8:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL DE LEON 32.12N 98.55W
05/22/2011 E1.75 INCH COMANCHE TX AMATEUR RADIOLocal storm report, May 22, 8:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND GST 1 W GAINESVILLE 33.63N 97.17W
05/22/2011 E74 MPH COOKE TX TRAINED SPOTTER
74 MPH WIND MEASURED JUST WEST OF GAINESVILLE, TX BY A
STORM SPOTTER. SIGNS AND TREES BLOWN DOWN.Local storm report, May 22, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST HOWE 33.50N 96.62W
05/22/2011 E60 MPH GRAYSON TX AMATEUR RADIO
60 MPH WIND GUST REPORTED IN HOWE, TX.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| May 22, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant | 53 min |
| May 22, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| May 22, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 49 min |
| May 22, 8:13 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 47 min |
| May 22, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 61 min |
| May 22, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 60 min |
| May 22, 8:21 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| May 22, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 45 min |
| May 22, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 45 min |
| May 22, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 44 min |
| May 22, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| May 22, 10:30 PM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| May 23, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 60 min |
| May 23, 10:00 AM CDT | Special Weather Statement | FWD | Palo Pinto | 30 min |
| May 23, 10:21 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 54 min |
| May 23, 10:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 45 min |
| May 23, 10:35 AM CDT | Areal Flood Advisory | FWD | Tarrant | 85 min |
| May 23, 10:45 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 75 min |
| May 23, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 79 min |
| May 23, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| May 23, 11:20 AM CDT | Areal Flood Advisory | FWD | Dallas | 115 min |
| May 23, 11:29 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 48 min |
| May 23, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| May 23, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 67 min |
| May 23, 12:38 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| May 23, 1:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| May 23, 2:41 PM CDT | Special Weather Statement | FWD | Fannin | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.